RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 6, Pages 1302–1305 (Mi dan6813)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the dynamics of nonlinear parabolic equations

N. S. Nadirashvili

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (288 kB)

English version:
Doklady Mathematics, 1990, 40:3, 636–639

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 15.09.1988

Citation: N. S. Nadirashvili, “On the dynamics of nonlinear parabolic equations”, Dokl. Akad. Nauk SSSR, 309:6 (1989), 1302–1305; Dokl. Math., 40:3 (1990), 636–639

Citation in format AMSBIB
\Bibitem{Nad89}
\by N.~S.~Nadirashvili
\paper On the dynamics of nonlinear parabolic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 309
\issue 6
\pages 1302--1305
\mathnet{http://mi.mathnet.ru/dan6813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1045321}
\zmath{https://zbmath.org/?q=an:0717.35007}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 3
\pages 636--639


Linking options:
  • http://mi.mathnet.ru/eng/dan6813
  • http://mi.mathnet.ru/eng/dan/v309/i6/p1302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Vishnevskii, “On the stabilization of solutions of weakly coupled cooperative parabolic systems”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 177–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020